- 02-10-2007, 06:19 PM
I have been fully researching the results of Havoc/Epistane and following logs. I know the products are farely new so much logs and results are minimal at this point.
I was wondering the side effects tho. Most logs arent containing this kind of info (some are containing the SE but all are about sex drive and stuff). I was wondering about Acne (always a huge fear for me) and maybe any hair loss.
I know this product is suppose to have minimal side effects but didnt know if that was the word on the street or actually proof unlike most PH/Steroids products where acne/hair loss is always a side effect for most people but not all.
Just wanted to get some input on the SE
- 02-10-2007, 06:50 PM
Some reported minor lethargy, and some very minor hairloss. I think we had ONE tester that reported any increase in acne, but not bad.
Overall Havoc is pretty side effect free.Evolutionary Muse - Inspire to Evolve
BPS - Where Body meets Performance
Flawless Skin Couture - We give you the tools to make you Flawless
- 02-11-2007, 08:30 AM
Ive noticed no sides on my Epistane run.No acne,lethargy or hair loss.Although Im not prone to MPB either.This is my favorite compound bar none so which ever you choose you will have made a good choice!
02-11-2007, 08:24 PM
Surprisingly easy on me too even at 40mg. Mild hair loss was my only side effect and yes I am prone to that damn receding hair line, grrrr .
It is definitely nicer than the other compounds I have taken though, MUCH MUCH better lol.
02-11-2007, 09:07 PM
02-11-2007, 10:04 PM
cramping was only sides for me.....
increased taurine and i am fine! DRINK TONS OF WATER!
i am taking havoc.
02-12-2007, 08:39 PM
any word on how this compound affects lipid values? how about the joints?
02-12-2007, 09:21 PM
joints are ok.
muscles dry up REAL quick!
i'm going for bloodwork tomorrow, but it isn't a fair comparison of ht ecompounds as i jsut started the Havoc back up after about a week break.
02-12-2007, 11:20 PM
There is an entire forum dedicated to Epistane here:
EPISTANE - IBE Forums Version 2.0 Beta
In it you will find stickies of logs, blood work taken by Dr.D, and an entire writeup as well as other questions that have been answered .
02-13-2007, 12:44 AM
sputnik did an awesome log over at M&M that might be worth checking it out if you havent done so already. complete with bloodwork and everything.
02-13-2007, 01:57 AM
02-13-2007, 06:08 AM
Cramping(which was stopped with poseidon)
Hair loss( not too bad but noticable but I have MPB already)
Lethargy( as long as I kept up with my multi and plenty of water I had little issues)
No acne to speak of.
02-13-2007, 08:36 AM
Jay is BACK!
02-13-2007, 08:42 AM
04-05-2007, 03:04 AM
Iam at the end of my pct. Did a cycle of Havoc.
Had minor acne in my forehead in week 2 & 3 of taking it.
No acne at all on my back & no other sides...
04-05-2007, 12:05 PM
is there anything you can take to prevent hair loss while running epi/havoc? i read about some shampoo that may help, forget what its called though.
04-05-2007, 01:46 PM
as for me...i didnt see much of anything at 30mg (week 1) but at 50mg (week 3), I have gained a few pounds, slight increase in acne, back/shin pumps, joints get some sharp pains, no strength increase unfortunately..I might be leaving something out
04-05-2007, 02:49 PM
Similar Forum Threads
- By riskarb in forum AnabolicsReplies: 9Last Post: 02-26-2009, 10:46 PM
- By CHAPS in forum AnabolicsReplies: 4Last Post: 04-07-2007, 07:31 PM
- By wojo in forum AnabolicsReplies: 14Last Post: 03-14-2007, 02:26 PM
- By P4D2A022 in forum AnabolicsReplies: 29Last Post: 03-06-2007, 01:25 AM
- By tigertest in forum AnabolicsReplies: 13Last Post: 01-25-2007, 07:34 PM